# SDR AWXA200400952

- Difficulty date: August 11, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,216 hours, 21,360 cycles
- Engine: Iae V2500A1
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Broken
- Location: L-2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK THE L-2 DOOR WARNING LIGHT DID NOT ILLUMINATE WHEN DOOR WAS ARMED AND HANDLE WAS RAISED.  MAINTENANCE REMOVED AND REPLACED EMERGENCY DOOR HANDLE SHAFT PROXIMITY SWITCH IAW A320 AMM SUBTASK 52-71-11-020-051, OPERATIONAL CHECK WAS GOOD.
